Psycho-Babble Withdrawal | about withdrawal from medication | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Scott: Trileptal

Posted by qbsbrown on August 15, 2009, at 19:29:33

In reply to Re: Scott: Trileptal, posted by SLS on August 15, 2009, at 18:39:36

> Hi Brian.
> > Now that I am somewhat acustomed to the tegretol, do you think that my brain/body would accept trileptal now?
> Your guess is as good as mine. You are experiencing idiosyncratic negative reactions to these drugs, and I don't know why.
> I think the two benefits would be that it might not be lowering the diazepam levels.
> Yes, but that should not be a factor at a steady dosage of Tegretol in that you can make an adjustment to the diazepam dosage.
> > and that i think the tegretol is giving me quite bad rapid heart beats,
> Doxepin is more likely to do that. Do you have diagnosed conduction irregularities? If so, where is the irregularity located?
> Personally, I would try Trileptal if I were trying to discontinue diazepam. Unfortunately, you reported having had a bad reaction to it. What would be different this time?
> How do you plan to make the switch from Tegretol to Trileptal? Were you going to cross titrate or simply switch over?
> I recommend that you write down what you experience with these drugs so that you have a record you can refer to in the future.
> - Scott

LOL. I think we might be screwed scott, and might have to endure this solo. The only other considerations i think are topamax, which never caused dysphoria or depression, but only derealization and stupidity. But then again, it seems that almost anything I try that deals with GABA, even vitamins and supplements, seem to have an adverse effects. It might just be so sensitive.

That, or phenobarbital. I hate the anticonvulsants, and have found them all very harsh, and I've hated them, even when i wasn't in serious WD.

Phenobarbital is more of a barbituate than an anticonvulsant? Or is it both? Is it supposed to be smooth?

Then again, depakote always seemed smooth to me, but in this state, hit me like a ton of bricks.

I think that a detox clinic is crazy and asking for psychosis and delirium, and then thrown back on to the streets.

2 clinics that i've already spoken to have mentioned tegretol. 1 assumed i was taking it, the other said it would be administered. I think that 1 would add phenobarbital.

but it's been one month on tegretol, and i haven't been able to lower my dose. I was lowering 1mg every 2 weeks.

Sure, it was great to be able to leave the house and go to an Island, and some parts were ok. But most of it was depressing and dysphoric. When on it, all that I hear are ugly voices from the drug
24/7. It's taken away my muscle spasms and my serious sweating that's nice. My paranoia of eating other foods is gone that's nice.
Talking to other people can be nice.

But I think this is a big trade off that might not worth it.

What is the protocol for coming off? 200mgs every 5 days?

There might be a huge backlash from coming off that I'm very afraid of. I was doing well with my taper, then came off cold turkey off trileptal a while back, and all hell broke loose. There was even some to pay for the 2 days of depakote.

I might be screwed.

There is a benzo expert in my area who has referred me to an addiction specialist who is very receptive to what I'm going through.





Post a new follow-up

Your message only Include above post

Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.


Start a new thread

Google www
Search options and examples
[amazon] for

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Withdrawal | Framed

poster:qbsbrown thread:906673